# SDR DL73S953838

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330DL
- Make and model: Boeing 737232
- Aircraft serial: 23102
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 6585378395
- Condition: Dented
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, ENGINE NOSE COWL ASSEMBLY WAS RESTORED PER CMM 65-85378.  OUTER SKIN DENTED AT 5:30 POSITION.  REPAIRED PER SRM 51-40-2.
